Previous |  Up |  Next


Title: On measurable solutions of a functional equation and its application to information theory (English)
Author: Dial, Gur
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 20
Issue: 1
Year: 1984
Pages: 78-82
Category: math
MSC: 28A20
MSC: 39B30
MSC: 39B62
MSC: 94A17
idZBL: Zbl 0553.39006
idMR: MR741422
Date available: 2009-09-24T17:39:10Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] J. Aczel, Z. Daroczy: On Measures of Information and Their Characterizations.Academic Press, New York 1975. Zbl 0345.94022, MR 0689178
Reference: [2] Z. Daroczy, L. Losonczi: Über die Erweiterung der einer punkmenge Functionen.Publ. Math. Decebren 14 (1967), 239-245. MR 0240492
Reference: [3] B. D. Sharma, I. J. Taneja: Three generalized-additive measures of entropy.Elektron. Informationsverarb. Kybernet. 13 (1977), 413-433. Zbl 0372.94021, MR 0530208


Files Size Format View
Kybernetika_20-1984-1_7.pdf 221.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo